Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Child with rashes on elbow and knees, body tremors on sleeping, profuse sweating post getting off Epilim. What could be the cause?

my 3 years old kid has been using epilim 600mg, per day but recently she has not been taking due to financial constraints, i v noticed some rashes on the elbows and knees, and when sleeping she crosses her legs and starts shaking her whole body, some sweat too is noticeable, what could be happening please help me. Thanks. Jennifer
Asked On : Thu, 21 Jun 2012
Answers:  1 Views:  114
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response

You are in fact putting your child to risk by withdrawing the sodium valpro ( epilim). She might land up on complications asso with withdrawal. She is showing the same signs to you now.

Please go back to the doctor and re take the prescriptions. She might need a different dosage. I do not think there is anything hat can replace your child's health. The problem can be potentially fatal. The doctor can instead prescribe you a lower cost brand which can help your pocket.
Answered: Thu, 21 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor